MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judy0418 showed ten other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the clip of the statlock has completely detached from the ticot pad when using on a patient.No other information was provided.It was reported this occurred with ten devices.This report addresses the tenth device.

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING POST
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10314390
Report Number3006260740-2020-02649
Device Sequence Number11656329
Product Code FOX
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUDY0418
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1